标题:A non-overlapping DDM combined with the characteristic method for optimal control problems governed by convection-diffusion equations
作者:Sun, Tongjun; Ma, Keying
通讯作者:Ma, Keying
作者机构:[Sun, Tongjun; Ma, Keying] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
会议名称:Biennial Congress of the Italian-Society-of-Industrial-and-Applied-Mathematics (SIMAI)
会议日期:2016
来源:COMPUTATIONAL OPTIMIZATION AND APPLICATIONS
出版年:2018
卷:71
期:1
页码:273-306
DOI:10.1007/s10589-018-0008-0
关键词:Convection-diffusion equations; Optimal control problems;; Non-overlapping DDM; Integral mean method; Error estimates
摘要:In this paper, we consider a non-overlapping domain decomposition method combined with the characteristic method for solving optimal control problems governed by linear convection-diffusion equations. The whole domain is divided into non-overlapping subdomains, and the global optimal control problem is decomposed into the local problems in these subdomains. The integral mean method is utilized for the diffusion term to present an explicit flux calculation on the inter-domain boundary in order to communicate the local problems on the interfaces between subdomains. The convection term is discretized along the characteristic direction. We establish the fully parallel and discrete schemes for solving these local problems. A priori error estimates in -norm are derived for the state, co-state and control variables. Finally, we present numerical experiments to show the validity of the schemes and verify the derived theoretical results.
收录类别:CPCI-S;EI;SCOPUS;SCIE
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85047130737&doi=10.1007%2fs10589-018-0008-0&partnerID=40&md5=602b99a71ecea70ae08d6ad4c246f243
TOP